# SDR QXEA2010022200102

- Difficulty date: February 18, 2010
- Submitted: February 22, 2010
- Operation: Air carrier
- Aircraft: N612QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10042
- Aircraft time: 21,629 hours, 15,922 cycles
- Engine: Ge CF348C1
- System (JASC): 3210 · Main Landing Gear
- Part: Fitting
- Condition: Damaged
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK - RT MLG SIDE STAY FITTING DAMAGED 2 PLACES ON OTBD UPPER FLANGE.  BLENDED OUT DAMAGE AND WITHIN LIMITS IAW REO 670-57-11-043.  PERFORMED LPI ON BLENDED AREAS, NO CRACKS NOTED AT THIS TIME, IAW LPI NDTM 51-20-08, REO 670-57-11-043.  PERFORMED ROTO PEEN IAW REO 670-57-11-043.  TREATED, PRIMED AND PAINTED IAW SRM 51-21-11-001-001-A01, 51-25-06-001-001-A01 AND 51-25-16-001-001-A01.  ALL WORK PERFORMED IS IN CONFORMITY WITH REO 670-57-11-043.
